# SDR USAA2012101700010

- Difficulty date: October 3, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 32,264 hours, 21,213 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220390
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR66 TO FR68, -Y1292.  REPLACED FLOORBEAM BETWEEN FR66 TO FR68, -Y1292 IAW A319 SRM 51-42-11-001 SHEET 1.
